# SDR AALA202307031670

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 7,590 hours, 2,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRANCE EMERGENCY LIGHT AND SIGN FAIL THE CAPACITY FUNCTIONAL CHECK PER JOB CARD 09C20033002. ACCOMPLISHED DEEP CYCLE OF BATTERY PACKS PER AMM 33-51-06-600-801. ACCOMPLISHED SATISFACTORY EMERGENCY LIGHTS BATTERY PACK CAPACITY FUNCTIONAL CHECK PER JOB CARD 09C20033002.
